# SDR IPXA10M62040

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1829
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS-1, ALL EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE T/S IAW WDM 33-52-01, FOUND LAMP FOR RT DOOR HANDLE EMERGENCY LIGHT SHORTED INTERNALLY. RELAMPED, EMERGENCY EXITS LIGHTS OPS CHECK GOOD IAW MM 33-50-00-5.
